| Model Number |
MB-358 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the first use in unspecified procedure, the slit was damaged and the patient's body fluids or filth leaked from air/water valve, suction valve or the biopsy valve.The user replaced it with the subject device but same issue occurred.Since there was no problem with the procedure, the user used it and completed the procedure.There was no report of patient injury associated with the event.
Additional Manufacturer Narrative
The subject device was not returned to olympus for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since it is an accessory.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The customer declined returning the device to olympus for inspection.Based on the results of the investigation, it is likely the slit was damaged due to external factors and the liquid leaked.Olympus will continue to monitor field performance for this device.